The Annals of Mathematical Statistics

Convergence Criteria for Multiparameter Stochastic Processes and Some Applications

P. J. Bickel and M. J. Wichura

Full-text: Open access

Abstract

Chentsov-Billingsley type fluctuation inequalities for stochastic processes whose time parameter ranges over the $q$-dimensional unit cube are derived and used to establish weak convergence results for such processes.

Article information

Source
Ann. Math. Statist., Volume 42, Number 5 (1971), 1656-1670.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693164

Digital Object Identifier
doi:10.1214/aoms/1177693164

Mathematical Reviews number (MathSciNet)
MR383482

Zentralblatt MATH identifier
0265.60011

JSTOR
links.jstor.org

Citation

Bickel, P. J.; Wichura, M. J. Convergence Criteria for Multiparameter Stochastic Processes and Some Applications. Ann. Math. Statist. 42 (1971), no. 5, 1656--1670. doi:10.1214/aoms/1177693164. https://projecteuclid.org/euclid.aoms/1177693164


Export citation